Eyes Turn Yellow During TB Treatment?

Illustration of Eyes Turn Yellow During TB Treatment?
Illustration: Eyes Turn Yellow During TB Treatment? cdn.images.express.co.uk

afternoon, I am 19 years old, I was sentenced by the doctor to have Tb and I have been undergoing treatment from July – until now. During my treatment I never felt that the side effects were very disturbing, only the urine changed color, and was nauseous after taking the medicine. But yesterday my friend said that if my eyes are a little yellow now does it have an effect on medicine? and how do I consult if I am new to the doctor on the 30th? whether to the general practitioner or wait on the schedule? thank you

1 Answer:

Good evening, thanks for the question


Tuberculosis (TB) drugs have many side effects ranging from causing mild to severe symptoms that require clinical evaluation and temporary cessation of TB drugs.


Minor side effects such as headaches, nausea, joint pain, drowsiness, tingling, and reddish urine. These side effects are mild so that TB drugs must continue to be completed. However, if you experience severe symptoms such as skin and conjunctival eyes appear yellow, visual disturbances, or rashes on the skin should immediately consult a doctor, because these symptoms are including severe side effects that must be treated immediately.


Most TB drugs cause acute liver function disorder or are called hepatotoxic. Symptoms are yellow skin and eye sclera, upper right abdominal pain, or nausea, vomiting. In laboratory tests liver function found titers that greatly increased 5-20x from normal values.


If the suspected cause is TB drug, all TB drugs are stopped temporarily while examining liver function. TB drugs are given the least hepatotoxic type while waiting for liver function to return to normal and symptoms to decrease. When liver function is nearing normal, the TB drug is resumed, that is, it is given in stages. If symptoms do not improve, usually the TB drug regimen will be replaced.


Consult immediately with the treating doctor (no need to wait for the time of control because there are currently symptoms that are suspected of side effects of the drug) or to a general practitioner for immediate evaluation and subsequent management plans.


Thus, hopefully can help


Dr. Farah

: by

Related Question

Causes Shortness Of Breath Accompanied By Dizziness And Feeling Sluggish?

Causes Shortness Of Breath Accompanied By Dizziness And Feeling Sluggish?

(11 months ago)

Night. I want to ask for 2 weeks I often feel hot when breathing, dizzy and feel sluggish. Indeed, I work from 10 am to 10 pm. Does it matter. And I lost weight. R nSy an active sm...

I Took The Fladystin Drug And 1 Hour Later The Medicine Came Out Is That Normal?

I Took The Fladystin Drug And 1 Hour Later The Medicine Came Out Is That Normal?

(1 year ago)

I want to ask? I use the fladystin truss medicine after I used it for an hour and then the medicine came out is that normal … thanks...

Does A Fetus That Fails To Have An Abortion Has The Potential To Have Birth Defects?

Does A Fetus That Fails To Have An Abortion Has The Potential To Have Birth Defects?

(1 year ago)

I was pregnant 3 months … and I have tried abortion 3 times but the latest fetus doesn’t come out, but I have a very large bleeding. At this time I was in the hospital....

Leave a Reply

Your email address will not be published. Required fields are marked *